MathSciNet Relay Station
MathSciNet bibliographic data
MR1277086 46L35 (46L40 46L57 47D25)
Alevras, Alexis A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of ${\scr B}({\scr H})$. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3129–3133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement